Equivalent norms with the property (β) of Rolewicz

S. J. Dilworth, D. Kutzarova, G. Lancien, N. L. Randrianarivony

Research output: Contribution to journalArticlepeer-review


We extend to the non separable setting many characterizations of the Banach spaces admitting an equivalent norm with the property (β) of Rolewicz. These characterizations involve in particular the Szlenk index and asymptotically uniformly smooth or convex norms. This allows to extend easily to the non separable case some recent results from the non linear geometry of Banach spaces.

Original languageEnglish (US)
Pages (from-to)101-113
Number of pages13
JournalRevista de la Real Academia de Ciencias Exactas, Fisicas y Naturales - Serie A: Matematicas
Issue number1
StatePublished - Jan 1 2017


  • 46B20
  • 46B80
  • 46T99

ASJC Scopus subject areas

  • Analysis
  • Algebra and Number Theory
  • Geometry and Topology
  • Computational Mathematics
  • Applied Mathematics


Dive into the research topics of 'Equivalent norms with the property (β) of Rolewicz'. Together they form a unique fingerprint.

Cite this